# SDR A6WA201644279

- Difficulty date: August 30, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 30,939 hours, 29,886 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INOPERATIVE CAUTION MSG IN FLT.  CW QRH AND MESSAGE REMAINED.  OCCURRED AT FLT LEVEL 200.  NR 3 HYDRAULIC PRESSURE NORMAL AND STEERING TILLER CENTERED.  CW FIM FAULT RESET MESSAGE DOES NOT CLEAR.
